# SDR FDEA2018080761930

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 91,420 hours, 35,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 146N542642
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1420 - 1440, BETWEEN STRINGERS 28R - 29R INTERCOSTAL FWD ATTACH BRACKET WAS FOUND CRACKED.
